# SDR 9622419304

- Difficulty date: October 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931MC
- Make and model: Doug DC-9-82
- Aircraft serial: 480574
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100503101
- Condition: Deployed
- Location: Aft Tailcone
- Part time: 25,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAILCONE EVACUATION SLIDE INADVERTANTLY DEPLOYED.  REPLACED SLIDE.
